# SDR CA030515002

- Difficulty date: March 4, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO AIRPORT, NR 2 LIGHT HYD PUMP FAULT. LOSS OF HYD NR 2 FLUID (QTY 4). PAN-PAN CALL DECLARED & A/C RETURNED TO DEPARTURE AIRPORT. QRH PROCEDURE FOLLOWED & A/C LANDED WITHOUT EVENT.  EDP NR 2 FAILURE OR PRESSURE MANIFOLD FAILURE (LEAKAGE)  UNIT CLEANED & VISUALLY INSPECTED. ROTATION CHECK CARRIED OUT, SATISFACTORY. UNIT RELEASED FOR CONFIRMATION TEST, RETURNED FOR DRAFT SEAL LEAK. UNIT PARTIALLY DISASSEMBLED TO INVESTIGATE FAULT. PARENT THREADS STRIPPED IN HOUSING. MATING RING & ELEMENT WORN, PISTON SHOES WORN. EDP NR 2 REPLACED.  SYS NR 2 RETURN FILTER REPLACED. SYS NR 2 PRESSURE MANIFOLD REPLACED. CASE DRAIN FILTER REPLACED. SYS NR 2 BLEEDING & REFILLING.A/C RELEASED INTO SERVICE.
